# SDR IPXA2019102868321

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: F53570111
- Part serial: NSN
- Condition: Cracked
- Location: Vertical Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGATTACH BRACKET FOR VERTICAL TO FUSELAGE LE FAIRING 321AL IS CRACKEDFABBEDM R&R BRACKET
